# SDR C1HA200796001

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N696CA
- Make and model: Boeing 727-2J4
- Aircraft serial: 22574
- Aircraft time: 68,266 hours, 22,574 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 658251715
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP TRACK FWD ATTACH FITTING CORRODED AT LUG FACE.  REMOVED L/W NR 2 FLAP TRACK FWD ATTACH FITTING AND MACHINED FITTING CORRODED FACE PER SOPM 20-10-02.  TREATED AND PRIMED IAW B727 SRM 51-10-2 AND INSTALLED IAW B727 SRM 51-30-2 FIG 15.
